Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

I get mini heart attacks, what could I do to stop those ? 14 and when i go exercise(jogging or other vigorous activity), sometimes in every week or so, i get what feels like a heart attack . just to be sure its a heart attack, i get very lightheaded, i feel like im breathing in a plastic bag and no breath is helping, and my heart is POUNDING really fast and i feel it in my head. there was this one time when that same thing happened, only i think that it somehow stopped because my heart slowed down by A LOT and i felt like i could breathe again. so...... 1. if these are heart attacks, what could i do to stop them? -or- 2. if there not heart attacks, what are they and what could I do to stop those ?
Asked On : Mon, 14 Dec 2009
Answers:  1 Views:  274
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
It sounds like you are just out of shape. Your heart needs more exercise but you should slow down the pace and exercise for longer periods of time. If you would run for 20 minutes, change your plan by walking fast for an hour every day instead. Much is to be gained by longer periods of moderate exertion exercise.
Answered: Mon, 14 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor